The itch 2 months ago. Tried cortisone's and anti itch cream. No help.
I have been taking Bygureon for about a year as well and started with a terrible rash 2 weeks ago when I started a low carb diet. I went to my doctors and he said it doesn't look like a drug rash and for me to take my next injection. The rash started on my leg and hands and is not going away even though I 've been putting Calagel on it religiously. I am not eating anything that I have not had before. I have another visit with my doctor tomorrow and will tell him the itch is not only unbearable at times but I am in a management position and it is unprofessional to be itching and covered with a rash. I believe it is the Bygureon and I want to take a break from it to see if the rash clears up.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jul 2010 • 1 answer
Updated 27 Jun 2011 • 1 answer
Updated 20 Feb 2013 • 3 answers
Updated 18 Jan 2017 • 2 answers
Updated 22 Oct 2017 • 1 answer